# SDR M7KA20110605#4327

- Difficulty date: June 2, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N850MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4327
- Aircraft time: 3,757 hours, 7,497 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,757 hours, 6,774 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bolt
- Condition: Failed
- Location: Gearbox
- Part time: 3,757 hours, 6,774 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: E

## Discrepancy

ACFT PREPARED TO LAUNCH FOR REVENUE FLT,  AN ENGINE CHIP LIGHT ILLUMINATED.  ENGINE SHUTDOWN NORMALLY.  CHECK OF ELECTRICAL CHIP DETECTOR REVEALED A FEW SMALL METAL SLIVERS BUT SUBSEQUENT INSP REVEALED A SIGNIFICANT NUMBER OF METAL CHIPS ON THE MODULE 5 NON ELECTRIC CHIP DETECTOR.  MODULE 1 NON ELECTRIC CHIP DETECTOR WAS FOUND CLEAN.  DISCOVERED THE METAL GENERATION WAS NOT A ROUTINE PROBLEM BUT RATHER THE RESULT OF PARTS COMING LOOSE IN THE MODULE & CAUSING FOD TO OCCUR. .  IT IS KNOWN THAT A PLUG HAD COME LOOSE FROM THE PRE TU 156 INTERMEDIATE PINION GEAR CENTRAL BORE AND A RETAINING BOLT HEAD SHEARED OFF ALLOWING 2 WASHERS ALONG WITH THE BOLT HEAD TO DROP INTO THE GEARBOX.
